# SDR USAAD96132

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910063507
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 1544 - ABE-PIT - ON DEPARTURE, CREW BELIEVED A NOSE TIRE HAD BLOWN.  DIVERTED TO PHL WITH GEAR DOWN.  NO GREEN DOWN ADN LOCKED LIGHT WAS OBSERVED ON LEFT MAIN GEAR.  FOUND LEFT MAIN INBOARD TIRE RECAP FAILED.  ALSO, FOUND LEFT MAIN GEAR DOWNLOCK SWITCH HARNESS PARTIALLY MISSING.  THIS WAS FOUND ON THE RUNWAY IN ABE.  REPLACED BOTH LEFT MAIN WHEEL ASSEMBLIES AND LEFT MAIN GEAR DOWNLOCK SWITCH AND HARNESS.  (M)
